Jump to content

Photo

HGH and Acne

chromium

This topic has been archived. This means that you cannot reply to this topic.
12 replies to this topic

#1 ggarg

ggarg

    New Member

  • Members
  • Posts & Likes
    Posts: 6
    Likes: 0
About Me
  • Joined: 15-January 09

Posted 15 January 2009 - 08:27 AM

Hi Everyone,

I am on accutane for a month now. I am taking HGH (Human Growth Hormones) for my body. It has Chromium GTF,L-Arnithine,L-Argentine, L-Gultamine,L-Glycine, Pituitary(Anterior)PwD...... and something something......

I never had severe acne , even now it is mild to moderate in nature but the doctor says its cystic so she has put me on low dose of accutane( 20mg/day).The acne is going up and down........

I would really like to know that taking HGH (Human Growth Hormones) causes acne.....

If anyone can throw any light since i am not able to find if this is causing my acne........ I guess some of the ingredients are same for Whey(I have also stopped taking Whey for sometime eusa_think.gif


Thanks everyone!!!!!!!!!!

#2 CottonCandi

CottonCandi

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 941
    Likes: 17
About Me
  • Joined: 06-January 09

Achievements

     

Posted 15 January 2009 - 08:29 AM

Sorry I don't have an answer, I am just curious to know what HGH is for.

#3 ggarg

ggarg

    New Member

  • Members
  • Posts & Likes
    Posts: 6
    Likes: 0
About Me
  • Joined: 15-January 09

Posted 15 January 2009 - 08:44 AM

HGH is human growth hormone..... I use it for my gym purposes but in very small doses ....It increases strength during exercises ... though it is common to use where i gym but i dont know if its causing acne......

#4 CottonCandi

CottonCandi

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 941
    Likes: 17
About Me
  • Joined: 06-January 09

Achievements

     

Posted 15 January 2009 - 08:45 AM

QUOTE (ggarg @ Jan 15 2009, 08:44 AM) <{POST_SNAPBACK}>
HGH is human growth hormone..... I use it for my gym purposes but in very small doses ....It increases strength during exercises ... though it is common to use where i gym but i dont know if its causing acne......


Oh okay smile.gif As long as HGH isn't steroids or anything.

As for the acne thing, no clue. I was just curious.

#5 macbook

macbook

    New Member

  • Members
  • Posts & Likes
    Posts: 14
    Likes: 0
About Me
  • Joined: 15-July 08

Posted 12 February 2009 - 03:23 PM

lol, yes you idiot HGH will cause acne, you know this.

#6 Packerfan785

Packerfan785

    Veteran Member

  • Veteran Members
  • Posts & Likes
    Posts: 1,128
    Likes: 2
About Me
  • Joined: 03-June 08

Posted 19 June 2009 - 04:39 PM

QUOTE (macbook @ Feb 12 2009, 04:23 PM) <{POST_SNAPBACK}>
lol, yes you idiot HGH will cause acne, you know this.


Care to explain before calling someone an idiot?

#7 ForSure

ForSure

    Junior Member

  • Veteran Members
  • Posts & Likes
    Posts: 80
    Likes: 0
About Me
  • Joined: 11-December 08

Achievements

     

Posted 19 June 2009 - 04:52 PM

HGH is exactly what is involved in anabolic steroids. I don't understand how you people don't know this. And I would bet a good sum of money that your acne is caused by your strength supplements because HGH and working out = testosterone surge = unnatural hormonal fluctuation = acne.

How can you possibly be taking HGH without some research? Jesus...

#8 SuperSets

SuperSets

    New Member

  • Members
  • Posts & Likes
    Posts: 14
    Gallery Images: 1
    Likes: 0
About Me
  • Joined: 09-September 08

Posted 19 June 2009 - 04:56 PM

What youre taking is nothing close to HGH. Whatever youre taking are a bunch of amino acids. Whoever makes the product is simply using "HGH" from a marketing standpoint. You clearly have no idea what you are using (due to the simple fact that you think you are actually taking HGH), and are drawn into the product because of the name.

Real Human Growth Hormone, can cause acne. What you are taking, probably wont do anything for you at all. Most likely a waste of money.

#9 maddy001

maddy001

    Madeline

  • Veteran Members
  • Posts & Likes
    Posts: 1,139
    Gallery Images: 27
    Likes: 1
About Me
  • Joined: 21-April 07

Posted 19 June 2009 - 05:03 PM

QUOTE (SuperSets @ Jun 19 2009, 05:56 PM) <{POST_SNAPBACK}>
What youre taking is nothing close to HGH. Whatever youre taking are a bunch of amino acids. Whoever makes the product is simply using "HGH" from a marketing standpoint. You clearly have no idea what you are using (due to the simple fact that you think you are actually taking HGH), and are drawn into the product because of the name.

Real Human Growth Hormone, can cause acne. What you are taking, probably wont do anything for you at all. Most likely a waste of money.


Um he's correct. Human growth hormone has to be prescribed by a doctor, an endocrinologist to be exact. If its not dispensed by a doctor, than its not HGH or you are using it illegally and that could have dire side effects.

Human growth hormone is known to cause the secretion of IGF-1 which is linked to acne because it stimulates the production of testosterone. Growth hormone is no different from anabolic steriods or should I say even worse because it affects so many parts of the body. Its produce at most during puberty.

#10 HGHDillan

HGHDillan

    New Member

  • Members
  • Posts & Likes
    Posts: 1
    Likes: 0
About Me
  • Joined: 09-February 11

Posted 09 February 2011 - 04:45 AM

Human growth hormone() plays several significant roles in:

Conversion of body fat to muscle mass
Energy level
Growth of all tissues
Tissue repair
Cell replacement
Enzyme production
Whole body healing
Bone strength
Sexual function
Brain function..

many more..

#11 HGHAlberto

HGHAlberto

    New Member

  • Members
  • Posts & Likes
    Posts: 1
    Likes: 0
About Me
  • Joined: 24-March 11

Posted 24 March 2011 - 01:53 AM

Acne is caused when excess androgens are secreted in the skin of a person. These androgens increase the fatty acid composition, when people perspire. The oil or sebum secretion in the skin also increases with the administration of excess androgens and can lead to acne. It is known that, is released in large quantities during adolescence. Acne is most commonly seen in the adolescent stage, and hence, treatment of growth hormone in synthetic form during puberty should be done carefully, with proper dosage and under the physicianā€™s care.

#12 Gunner

Gunner

    New Member

  • Members
  • Posts & Likes
    Posts: 12
    Likes: 0
About Me
  • Joined: 22-October 08

Posted 24 March 2011 - 07:09 AM

Edit

Edited by Gunner, 24 March 2011 - 07:14 AM.


#13 mdn217

mdn217

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 210
    Likes: 2
About Me
  • Joined: 21-March 11

Posted 24 March 2011 - 10:11 AM

What he is taking is a HGH releaser called GenF20. It's not directly an injectable of HGH, but a supplement used to increase the pituitary gland's production of HGH. It is used in the elderly to slow down aging of the body(muscle atrophy etc.) It's basically just amino acids, but if the product actually works and causes an increase in HGH, I would say there is a good chance you will get acne from it.